# SDR UIEA2023050300395

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,564 hours, 16,496 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

NO GREEN LIGHT ILLUMINATED FOR RH EMERGENCY ESCAPE SQUIB TEST LIGHT( C/W FIM TASK 25-65 SHEET BLOCK #21. CLEANED ELECTRICAL CONNECTOR & RH WING ESCAPE SYS EMERGENCY BATTERY(M962) AND PERFORMED OPS CHECK OF WING ESCAPE SYSTEM SQUIB TEST PER AMM 25-65-00. OPS CHECKS GOOD )
